# SDR SWAA960075

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND NUMBER 2 ENGINE PYLON, UPPER FWD BULKHEAD WEB TO SKIN ATTACH ANGLE CRACKED AT FWD FASTENER STA 222.7.  REPAIRED PER SWA RA 1-257-030.
